# SDR CALA2025031200486

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 56,536 hours, 21,037 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: BACT12AC
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, FOUND RING TERMINAL ON WIRE W0154-0040-20 BROKEN. SUPPORT TASK NSA EMX N/R 00192.  INSTALLED NEW RING TERMINAL ON WIRE W0154-0040-20 IAW SWPM 20-30-11, OPS CHECK GOOD PER AMM 33-51-00-710-801.
